S. M. Momani, S. B. Hadid, Z. M. Alawenh, "Some analytical properties of solutions of differential equations of noninteger order", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 219045, 5 pages, 2004. https://doi.org/10.1155/S0161171204302231
Some analytical properties of solutions of differential equations of noninteger order
The analytical properties of solutions of the nonlinear differential equations , , of noninteger order have been investigated. We obtained two results concerning the frame curves of solutions. Moreover, we proved a result on differential inequality with fractional derivatives.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.